MAUDE Adverse Event Report: CLINICAL INNOVATIONS LLC KIWI VACUUM DELIVERY SYSTEM; EXTRACTOR, VACUUM, FETAL

CLINICAL INNOVATIONS LLC KIWI VACUUM DELIVERY SYSTEM; EXTRACTOR, VACUUM, FETAL
Model Number VAC-6000MT
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have reached out to obtain additional information for this event.If any additional information is provided, a follow-up report may be submitted.
 
Event or Problem Description
Abrasions were made on the adsorption area (head) of the child.

Brand Name
KIWI VACUUM DELIVERY SYSTEM
Common Device Name
EXTRACTOR, VACUUM, FETAL
Manufacturer (Section D)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer (Section G)
CLINICAL INNOVATIONS LLC
747 w 4170 s
murray UT 84123
Manufacturer Contact
thomas hirte
747 w 4170 s
murray, UT 84123
8012688200
MDR Report Key20612225
Report Number1722684-2024-00013
Device Sequence Number20868967
Product Code HDB
UDI-Device Identifier00814247020642
UDI-Public00814247020642
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberVAC-6000MT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown